MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer was informed of a patient's death through the japan perceval heart valve study database.As reported in the database, a perceval s valve, size 23 was implanted on (b)(6) 2019 with median sternotomy surgical approach.The condition of the aortic valve was tricuspid, the aortic annulus was calcified, and the ascending aorta was normal.The operation was successful, and the patient was discharged on (b)(6) 2019; at discharge the patient was nyha ii, the cardiac rhythm was atrial fibrillation and the echocardiografic exam did not show any regurgitation.The patient underwent an laa amputation procedure as atrial fibrillation treatment on (b)(6) 2019, before valve surgery.Reportedly, patient died on (b)(6) 2023 and the cause is unknown.Patient's clinical history included atrial fibrillation; stroke on (b)(6) 2019, and was nyha class ii.
 
Additional Manufacturer Narrative
H3 other text : unknown disposition.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval heart valve and stent, model # icv1209, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a (model # icv1209) perceval heart valve at the time of manufacture and release.Based on the limited information available, the definitive root cause of the reported event cannot be established since cause of the death is unknown.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18914246
Report Number3004478276-2024-00124
Device Sequence Number17865687
Product Code LWR
UDI-Device Identifier00896208000429
UDI-Public(01)00896208000429(240)ICV1209(17)211128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberPVS23
Device Catalogue NumberICV1209
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR
Patient SexFemale
Patient Weight52 KG